MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ PROGRAMMER LINK MODULE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ PROGRAMMER LINK MODULE
Model Number LSL02
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient presented in clinic for the implant procedure.During implant, it was observed the aveir link failed to show loss of capture on the electrocardiogram.The patient was not dependent and did not experience symptoms.The procedure completed without any further issue.The patient was stable.
 
Additional Manufacturer Narrative
The reported complaint of an anomaly in the links communication was verified.During the analysis the link was connected to a testing programmer via usb and the provided electrocardiogram (ecg) cable was used.The programmer failed to recognize the device due to a defective ecg cable.

Brand Name
AVEIR¿ PROGRAMMER LINK MODULE
Common Device Name
PROGRAMMER LINK
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16414674
Report Number2017865-2023-10552
Device Sequence Number20242044
Product Code PNJ
UDI-Device Identifier05415067031914
UDI-Public05415067031914
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSL02
Device Catalogue NumberLSL02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer05/01/2023
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale
Patient Weight84 KG